Forum

× click the New Topic button to post

6-WEEK TREATMENT: First Installment - looking good

10 years 8 months ago #14828 by gina
I am so thankful to have found this forum! A couple hours after, I experianced severe fatigue and then somewhat of a headache and some eye symptoms that I can't really describe..but, "dry eye" could be it!!..I feel so much better knowing that I am not alone in this..thanks to those responsible for this site and to those willing to share their experiances to benifit others! Healing thoughts to all, gina
The following user(s) said Thank You: lotech35

Please Log in or Create an account to join the conversation.

10 years 9 months ago #14502 by cstockton
Thank you all for the encouragement.

I just finished my fourth instillment, and again had minor side effects (a headache that was intense for a bit, but was gone after a good nap). I am in the home-stretch of my initial round, and am looking forward to a full week of work without interruption or working from home.

Glad to have you all with me; sorry it has been several days between posts.

Craig Stockton
The following user(s) said Thank You: lotech35

Please Log in or Create an account to join the conversation.

10 years 9 months ago #14305 by ConnieOnAQuest
I had my first round of BCG treatment (6 weeks) in 2000. I did not have another recurrence until 2007. I did not have any side effects at all from the BCG. I have not read that lack of symptoms/side effects may indicate ineffectiveness. At any rate, it wasn't true in my case.

Connie

Please Log in or Create an account to join the conversation.

10 years 9 months ago #14289 by Joey
Craig you are correct as being grateful for minimal symptoms. I have read many stories on this web site where people who have had minimal side effects have had positive results as to reocurrences. I just think the treatment effects everyone differently.

Joe

Please Log in or Create an account to join the conversation.

10 years 9 months ago #14281 by cstockton
Guess I should have added this reply much earlier; better late than never. ;)

Last week's instillment went very smoothly, with virtually no side effects other than a feverish feeling on the night of the treatment. Based on all I have read on the Web Cafe, and in the medical documents, I expected my second and third instillments to result in more intense symptoms. I have heard that a lack of symptoms may indicate ineffectiveness of the treatment, but I am assuming that I am receiving full doses (I plan to check on that tomorrow), so I guess I should just be thankful for low-grade symptoms.

Then again, there has been a lot of prayer on my behalf -- better to have FAITH than FRET.

Craig Stockton
The following user(s) said Thank You: lotech35

Please Log in or Create an account to join the conversation.

10 years 9 months ago #14159 by Joey
Just had my 5th initial BCG treatment yesterday with the only side effect being an increase in frequency. So far they have not been a problem.

Joe
The following user(s) said Thank You: lotech35

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add attachements.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 330 Guests 

Statistics

Total Messages: 50877 Total Sections: 1 Today Open: 0 Today Total Answer: 0
Total Subjects: 6518 Total Categories: 11 Yesterday Open: 0 Yesterday Total Answer: 4
Total Users: 7783 Latest User: sarahwelson
Powered by Kunena Forum